A new proof of Kralls theorem

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 148
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorKil Hyun Kwonko
dc.contributor.authorByeong Hoon Yooko
dc.date.accessioned2013-02-25T19:15:57Z-
dc.date.available2013-02-25T19:15:57Z-
dc.date.created2012-02-06-
dc.date.created2012-02-06-
dc.date.issued1993-06-
dc.identifier.citation대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.8, no.2, pp.255 - 265-
dc.identifier.issn1225-1763-
dc.identifier.urihttp://hdl.handle.net/10203/64611-
dc.languageEnglish-
dc.publisher대한수학회-
dc.titleA new proof of Kralls theorem-
dc.typeArticle-
dc.type.rimsART-
dc.citation.volume8-
dc.citation.issue2-
dc.citation.beginningpage255-
dc.citation.endingpage265-
dc.citation.publicationname대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY)-
dc.contributor.localauthorKil Hyun Kwon-
dc.contributor.nonIdAuthorByeong Hoon Yoo-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0